# SDR SIMA2018052220005

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 32,692 hours, 28,592 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK OCCURED AT APPROX 500FT.  PERFORMED AN OPS CHECK OF THE BLEED SYSTEM IAW AMM 36-11-10, AND AMM 36-00-00. OPS CHECKED GOOD.
